# SDR 05FDEA01506

- Difficulty date: June 1, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK AT STA 5-93, X = -75 FOUND CORRODED.  MAIN DECK CARGO, SEAT TRACK AT STA 5-0 TO  STA 1531, X = -75   REMOVED AND REPLACED AT EXISTING SPLICES PER SRM 53-70-00 VOLUME I, FIGURE 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
